MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT35022UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician intended to use an integrity rx coronary bare metal stent to treat a moderately tortuous and calcified lesion located at the mid right coronary artery, exhibiting 90% stenosis.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging and no issues noted when removing the device from the hoop/tray.The device was inspected and negative prep was performed with no issues noted.The lesion was pre-dilated.The device did pass through a previously-deployed stent.Resistance was encountered when advancing the device and excessive force was used during delivery.The inflation device did remain in neutral position during delivery of stent.It was described that the stent dislodgement occurred during removal following failed delivery.A guideliner was being used.There was resistance when trying to get through a previously deployed stent.The physician decided to give up and remove the stent, but when the catheter was removed it was noticed that there was no stent on balloon.The dislodged stent was not removed and implanted in the patient inside another stent.A balloon was inserted and used to expand the stent.Patient status post-procedure is alive with no injury.
 
Additional Manufacturer Narrative
Evaluation summary: the stent was not present on the balloon and did not return for analysis.Crimp impressions were visible on the exposed balloon surface.The balloon folds were partially expanded.No deformation was evident to the distal tip.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7276144
Report Number9612164-2018-00367
Device Sequence Number2301358
Product Code MAF
UDI-Device Identifier00613994798589
UDI-Public00613994798589
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2019
Device Catalogue NumberINT35022UX
Device Lot Number0008723570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR